# SDR CALA2016030395204

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 95,650 hours, 14,981 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 1809 HORIZONTAL INNER CHORD, ONE EACH FAST FOUND CRACKED, AT 8 O CLOCK POSITION, RUNNING TO EDGE.  AREA REPAIRED IAW EA 5312-0 1059 REV B OP 9 STEP 1 & SRM 53-80-08 REP 10 FIG 201.
